Publications

47.

P.K. Anh, T.N. Hai, V.T. Dung, A gradient-like regularized dynamics for monotone equilibrium problems, Differ. Equ. Dyn. Syst. 24/3/2022; Qual. Theory Dyn. Syst. http://doi,org/10.1007/s12346-022-00698-4

46.

Duong Viet Thong, Pham Ky Anh, Vu Tien Dung, Do Thi My Linh, A novel method for finding minimum-norm solutions to pseudomonotone variational inequalitiesNetw. Spat. Econ., 2022,  https://doi.org/10.1007/s11067-022-09569-6

45.

P.K. Anh, T.N. Hai, Remark on a Tikhonov regularized forward-backward dynamical system associated with structured monotone inclusions, Viet. J. Math., https://doi.org/10.1007/s10013-021-00544-1

44.

Linquan Ma and Pham Hung Quy; A Buchsbaum theory for tight closure; Trans. Amer. Math. Soc. 375 (2022), 8257-8276

43.

Le Trung Hieu, P. H. A. Ngoc, T. B. Tran, N. D. Huy (2022), Explicit criteria for exponential stability in mean square of stochastic difference systems with delays, IMA Journal of Mathematical Control and Information, OXFORD ACADEMIC,  https://doi.org/10.1093/imamci/dnac025

42.

Tran Thi Khieu and Hoang-Hung Vo; Stability Results for Backward Nonlinear Diffusion Equations with Temporal Coupling Operator of Local and Nonlocal Type; SIAM J. NUMER. ANAL. Vol. 60, No. 4, pp. 1665--1700

41.

Phan Thanh Nam, Tran Ngoc Nguyen and Hieu Trinh; Exponential Estimate of Positive Time-Delay Systems with Polytopic Uncertainties; SIAM J. CONTROL OPTIM Vol. 60, No. 5, pp. 3026--3050

40.

Hoa T. B. Ngo; Mohsen Razzaghi; Thieu N. Vo; Fractional-order Chelyshkov wavelet method for solving variable-order fractional differential equations and an application in variable-order fractional relaxation system; Numerical Algorithms (2022)

39.

Hai, P.V.; Severiano, O. R; Complex symmetric weighted composition operators on Bergman spaces and Lebesgue spaces; Anal. Math. Phys. 12, No. 2, Paper No. 43, 33 p. (2022)

38.

Fávaro, V. V.; Hai, P. V.; Pellegrino, D. M.; Severiano, O. R; Composition operators on Hardy-Smirnov spaces; J. Math. Anal. Appl. 515, No. 2, Article ID 126391, 23 p. (2022).

37.

Nguyen Xuan Tho, On sum of positive rationals with given products, Mediterranean Journal of Mathematics, 2022, Volume 19, Article 179.

36.

Nguyen Duy Tan, Nguyen Xuan Tho,  Notes on Melvyn Knight's problem, Proceedings of the Romanian Academy Series A - Mathematics Physics Technical Sciences Information Science. (2022), Online. (File B1)

35.

Trung-Thuy Kieu, Duc-Trong Luong, Hoang-Long Ngo and Ngoc Khue Tran, Strong convergence in infinite time interval of tamed-adaptive Euler–Maruyama scheme for Lévy-driven SDEs with irregular coefficients, Computational and Applied Mathematics, 41, 301, 1-31 (2022),  https://doi.org/10.1007/s40314-022-02015-w

34.

Ngoc Khue Tran and Hoang-Long Ngo, LAMN property for multivariate inhomogeneous diffusions with discrete observations, Electronic Journal of Statistics .16(2): 4275-4331 (2022), 10.1214/22-EJS2049, DOI: 10.1214/22-EJS2049

33.

Nam-Ky Nguyen,  J.J. Borkowski & Mai Phuong Vuong,(2022) Cyclic Generators for Box-Behnken Designs and New Second-Order Designs,  accepted for Response Surface Methodology - Research Advances and Applications, IntechOpen, Edited by Palanikumar Kayaroganam.

32.

Tung N.M.; Bao, N. X. D.: Higher-order set-valued Hadamard directional derivatives: calculus rules and sensitivity analysis of equilibrium problems and generalized equations. Journal of Global Optimization. 83 (2022): 377-402

31.

Jan Minac, Tung T. Nguyen and Nguyen Duy Tan, Fekete polynomials, quadratic residues, and arithmetic, Journal of Number Theory Available online 27 June 2022

30.

J. Minac, F.W. Pasini, C. Quadrelli and N.D. Tan, Mild pro-p groups and the Koszulity conjectures, Expositiones Mathematicae. Available online 5 April 2022

29.

Nguyen Xuan Tho, The equation x^4+2^ny^4=z^4 in algebraic number fields, Acta Mathematica Hungarica volume 167pages309–331 (2022)

28.

Nguyen Xuan Tho, On a remark of Sierpinski, Rocky Mountain Journal of Mathematics, Volume 52 (2022), No. 2, 717–726

27.

Nguyen Xuan Tho, On the Diophantine equation x4+y4=c, Acta Arithmetica

26.

Nguyen Xuan Tho, Fermat quartics with only trivial solutions in any odd degree number field, Periodica Mathematica Hungarica.

25.

Nguyen Xuan Tho, Solutions to x4+py4=z4 in cubic number fields, Archiv der Mathematik (2022)

24.

Nguyen Xuan Tho, The equation x1/x2+x2/x3+x3/x4+x4/x1=n, International Journal of Number Theory.

23.

Nguyen Xuan Tho, Solutions to a Lebesgue-Nagell equation, Bull. Aust. Math. Soc.

22.

Nguyen Xuan Tho, On a problem of Richard Guy, Bull. Aust. Math. Soc.

21.

Nguyen Xuan Tho, Counterexamples to the Hasse principle in families, Bull. Aust. Math. Soc.

20.

Trong-Hoang Do, My-Hanh Pham, The size of Betti tables of edge ideal of clique corona graphs, Archiv der Mathematik, 118 (2022)577–586

19.

Nam-Ky Nguyen, Stella Stylianou, Mai Phuong Vuong & Tung-Dinh Pham(2022) Designs for screening experiments with quantitative factors, accepted for Chemometrics - Recent Advances, New Perspectives and Applications, IntechOpen, Edited by Vu Dang Hoang.

18.

PHAM THE ANH, ARTUR BABIARZ, ADAM CZORNIK, THAI SON DOAN, PROPORTIONAL LOCAL ASSIGNABILITY OF THE DICHOTOMY SPECTRUM OF ONE-SIDED DISCRETE TIME-VARYING LINEAR SYSTEMS, SIAM J. CONTROL OPTIM Vol. 60, No. 3, pp. 1294--1319

17.

Pham The Anh, Adam Czornik, Thai Son Doan, Stefan Siegmund, Proportional local assignability of dichotomy spectrum of one-sided continuous time-varying linear systems. Journal of Differential Equations Volume 309, 5 February 2022, Pages 176-195

16.

Duc-Manh Nguyen. TOPOLOGICAL VEECH DICHOTOMY AND TESSELLATIONS OF THE HYPERBOLIC PLANE. ISRAEL JOURNAL OF MATHEMATICS TBD (2022), 1–40 DOI: 10.1007/s11856-022-2320-8

15.
Nguyen Khoa Son, Le Trung Hieu, Cao Thanh Tinh, & Do Duc Thuan (2022). New criteria for exponential stability of a class of nonlinear continuous-time difference systems with delays. International Journal of Control, 1-24, 

14.

Hoang-Hung Vo, Principal spectral theory of time-periodic nonlocal dispersal operators of Neumann type, Mathematische Nachrichten, DOI: 10.1002/mana.201900474

13.

Huynh Van Ngai, Nguyen Huu Tron, Nguyen Van Vu & Michel Théra, Variational analysis of Paraconvex Multifunctions, Journal of Optimization Theory and Applications (2022)

12.

Nguyen Cong Minh, Le Dinh Nam, Thieu Dinh Phong, Phan Thi Thuy, Thanh Vu, Comparison between regularity of small symbolic powers and ordinary powers of an edge ideal, Journal of Combinatorial Theory, Series A, Volume 190, August 2022, 105621ViAsM20.21

11.

V.H. Nhu, N.Q. Tuan, N.b. Giang, N.T.T. Huong, Continuity regularity of optimal control solutions to distributed and boundary semilinear elliptic optimal control problems with mixed pointwise control-state constraints, Journal of Mathematical Analysis and Applications Volume 512, Issue 1, 1 August 2022, 126139

10.

HOP D. NGUYEN AND QUANG HOA TRAN,POWERS OF SUMS AND THEIR ASSOCIATED PRIMES, Pacific Journal of Mathematics Vol. 316, No. 1, 2022ViAsM21.1

9.

Nguyen Minh Tung, and  Mai Van Duy, Painlevé-Kuratowski convergences of the solution sets for vector optimization problems with free disposal sets, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION

8.

Nguyen Minh Tung, SECOND-ORDER EFFICIENT OPTIMALITY CONDITIONS FOR SET-VALUED VECTOR OPTIMIZATION IN TERMS OF ASYMPTOTIC CONTINGENT EPIDERIVATIVES, RAIRO-Oper. Res. 55 (2021) 841–860 

7.

Nguyen Xuan Duy Bao, Phan Quoc Khanh, Nguyen Minh Tung, On Necessary Optimality Conditions with Higher-Order Complementarity Slackness for Set-Valued Optimization Problems, Set-Valued and Variational Analysis

6.

Nguyen Minh Tung, Strict efficiency conditions for nonsmooth optimization with inclusion constraint under Hölder directional metric subregularity, Optimization A Journal of Mathematical Programming and Operations Research.

5.

Nguyễn Thị Thu Hương, Nguyễn Đông Yên, A new class of vector optimization problems with linear fractional objective criteria, Journal of Applied and Numerical Optimization 4 (2022), no. 1, 53-65.

4.

Nguyễn Thị Thu Hương, Nguyễn Đông Yên, Improperly efficient solutions in a class of vector optimization problems, Journal of Global Optimization 82 (2022), no. 2, 375-387.

3.
Rizwanur Khan, Djordje Milicevic, Hieu T. Ngo, Nonvanishing of Dirichlet L-functions, II, Mathematische Zeitschrift 300 (2022), 1603--1613
2.
Dinh Dũng, Vu Nhat Huy, Approximation by linear combinations of translates of a single function, Mathematical Inequalities & Applications, 25 (2022), 169-186.
1.

Dinh Cong Huong, Dao Thi Hai Yen, State and disturbance simultaneous estimation for a class of nonlinear time-delay fractional-order system, Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering, 10.1177/09596518211046694 (2021).